Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: RE:Serzone side effects and weight gain

Posted by Jammyd on January 20, 2001, at 9:39:50

In reply to Re: RE:Serzone side effects and weight gain JammyD, posted by Joy on January 20, 2001, at 8:45:27

Thanks Joy ... I had been on Prozac for about 11 years and it was working fine and then it just seemed to crap out.

I am not happy with my agitated state. I miss my "taking things in stride" approach I had going. Of course, when the prozac was just crapping out, I could barely drag myself around so that wasn't the primary issue - being motivated was.

I despise this weight gain and agitated feeling.

Any difficulty with coming off Serzone? I know I had to step it up gradually when I started it (on 200mg 2x a day) so I don't know what the step down is. Anyone know?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jammyd thread:51951
URL: http://www.dr-bob.org/babble/20010111/msgs/52079.html